Posted 5/19/2017 8:47 PM (GMT -7)
Tramadol causes a lot of highs and lows for me in the 6 hours between doses, and if the pains I'm now experiencing are more related to withdrawing in-between doses then I'd like to see if I can get rid of that.
I just completed running a load of tests at a local hospital to check again if we could find a cause of the pains, and we can't. Mayo couldn't find a cause either, two years ago.
So, it may fall in the category of mystery pains that develop after certain patients go on drugs such as the Remicade that I was on. A pain doctor I've seen over the past few years said that if the pains are similar to those patients that they will eventually go away.
Mayo told me that the pain meds themselves can create a pain syndrome by changing the wiring in your body, and you have to go off them for a couple months at least before you know if that was the issue.
It's been two years since I tried this washout period, and I want to see where I'm at before July when I take on a new venture I'm tentatively buying. If I wait I won't want to try this for months until I get the hang of the new routine.
I dropped from 2 pills 3x daily to 1.5 pills 3x daily this time for my first move down. It's been pretty bad; everything from upset digestion to insomnia, nausea, flu-like symptoms, etc. Going to have to cut only .5 pill total next drop, and give it 4+ days there before I drop another .5.